MathSciNet Relay Station
MathSciNet bibliographic data
MR1453745 82B43
Wehr, Jan On the number of infinite geodesics and ground states in disordered systems. J. Statist. Phys. 87 (1997), no. 1-2, 439–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement